# SDR 97ZZZX2795

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20582
- Make and model: Cessna 172M
- Aircraft serial: 17261414
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Part number: 05112435
- Condition: Worn
- Location: Cockpit
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED ALL SEAT RAILS AND ROLLERS ON SEATS.  529.4 HOURS LATER OF OPERATION, THE FOURTH HOLE AFT WAS FOUND OUT OF LIMITS PER AD 87-20-03R2.  AD 87-20-03R2 STATES FIRST INSPECTION DUE 1,000 HOURS AFTER NEW RAILS INSTALLED.  RECOMMEND REDUCING FIRST INSPECTION TO 500 HOURS FOR FAR 135 OPERATORS DOING SHORT HAUL.
